Resonant acoustic scattering by two spherical bubbles - Sorbonne Université Access content directly
Journal Articles Journal of the Acoustical Society of America Year : 2019

Resonant acoustic scattering by two spherical bubbles

No file

Dates and versions

hal-03820631 , version 1 (19-10-2022)

Identifiers

Cite

Tony Valier-Brasier, Jean-Marc Conoir. Resonant acoustic scattering by two spherical bubbles. Journal of the Acoustical Society of America, 2019, 145 (1), pp.301-311. ⟨10.1121/1.5087556⟩. ⟨hal-03820631⟩
3 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More